MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 FOLEY CATHETER 400; CATHETER, UROLOGICAL

SMITHS MEDICAL ASD, INC. LEVEL 1 FOLEY CATHETER 400; CATHETER, UROLOGICAL
Catalog Number FC400-10
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the temperature probe catheter was occluded/not draining.Problem was troubleshooted and catheter was still not draining.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6: updated.The suspected product was not returned for evaluation.The complaint could not be confirmed, and a root cause was unable to be determined.

Brand Name
LEVEL 1 FOLEY CATHETER 400
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
9124 polk ln, suite 101
olive branch MS 38654
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21560249
Report Number3012307300-2025-02634
Device Sequence Number19926893
Product Code KOD
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K873448
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2026
Device Catalogue NumberFC400-10
Device Lot Number1103724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date03/10/2025
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown